MathSciNet Relay Station
MathSciNet bibliographic data
MR1240399 35J60
Boccardo, Lucio; Gallouët, Thierry; Vázquez, Juan Luis Nonlinear elliptic equations in ${\bf R}^N$ without growth restrictions on the data. J. Differential Equations 105 (1993), no. 2, 334–363.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement